# SDR CA050527023

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Indication
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED AND THE PILOT SHUT THE ENGINE DOWN IN FLIGHT.  A SUBSEQUENT INSPECTION WAS UNABLE TO IDENTIFY CAUSE AND THE ENGINE WAS REMOVED FOR INVESTIGATION.  THE ENGINE HAD EXPERIENCED A SIMILAR LOW OIL PRESSURE INDICATION AND PILOT-COMMANDED IN-FLIGHT SHUT-DOWN TWO WEEKS PRIOR.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
